Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/29974
Or use following links to share this resource in social networks: Recommend this item
Title К вопросу о сложении биномиальных чисел
Other Titles To the problem on addition of binomial numbers
До питання щодо додавання біноміальних чисел
Authors Kulyk, Ihor Anatoliiovych
Keywords биномиальная система счисления
биномиальная арифметика
весовой коэффициент
матрица весов
біноміальна система числення
біноміальна арифметика
ваговий коефіцієнт
вагова матриця
binomial notation
binomial arithmetic
weighting coefficient
weighting matrix
Type Article
Date of Issue 2012
URI http://essuir.sumdu.edu.ua/handle/123456789/29974
Publisher Сумский государственный университет
License
Citation Кулик, И.А. К вопросу о сложении биномиальных чисел [Текст] / И.А. Кулик // Вісник Сумського державного університету. Серія Технічні науки. - 2012. - № 3. - С. 101-109.
Abstract В статье предлагается новый подход к сложению двоичных биномиальных чисел, основанный на представлении чисел упорядоченными кортежами и матрицами, что позволяет операции над биномиальными коэффициентами заменить достаточно простыми операциями над их параметрами. Построены математическая модель и алгоритм биномиального сложения, которые демонстрируют эффективность предложенных решений. При цитуванні документа, використовуйте посилання http://essuir.sumdu.edu.ua/handle/123456789/29974
У статті пропонується новий підхід до додавання двійкових біноміальних чисел, що базується на поданні чисел упорядкованими кортежами і матрицями, що дозволяє операції над біноміальними коефіцієнтами замінити достатньо простими операціями над їх параметрами. Побудовані математична модель та алгоритм біноміального додавання, які демонструють ефективність запропонованих рішень. При цитировании документа, используйте ссылку http://essuir.sumdu.edu.ua/handle/123456789/29974
New approach to addition of binary binomial numbers is proposed in the paper. It is based on representation of the numbers by ordered tuple-structured data and matrices that make it possible to substitute operations on binomial coefficients by simple enough operations over their parameters. A mathematical model and algorithm for binomial addition are developed. They demonstrate efficiency of the proposed solutions. When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/29974
Appears in Collections: Вісник Сумського державного університету. Технічні науки (2007-2014)

Views

A1 A1
1
Belarus Belarus
4
Canada Canada
1
China China
1
Czech Republic Czech Republic
2
Estonia Estonia
1
France France
1
Germany Germany
15
India India
1
Italy Italy
1
Morocco Morocco
1
Netherlands Netherlands
4
Russia Russia
19
Spain Spain
1
Turkey Turkey
4
Ukraine Ukraine
1466
United Kingdom United Kingdom
6
United States United States
60
Unknown Country Unknown Country
113

Downloads

Belarus Belarus
1
China China
2
Germany Germany
2
India India
1
Kazakhstan Kazakhstan
2
Russia Russia
2
Ukraine Ukraine
1466
United States United States
3
Unknown Country Unknown Country
151

Files

File Size Format Downloads
Kulyk.pdf 185,4 kB Adobe PDF 1630

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.